# SDR SWIA200514440

- Difficulty date: January 22, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 9,254 hours, 7,180 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Condition: Malfunctioned
- Location: Flt Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPLIED HYDRAULICS AND GOT A LEFT SPOILERON CAUTION MESSAGE.  REPLACED LEFT INBOARD AND OUTBOARD PCU IAW MM 27-62-01.  REPLACED CB4CN.  OPERATIONAL CHECK GOOD.  P/N:  27000-7, S/N OFF:  5175, S/N OFF: MAL3758.
